MAUDE Adverse Event Report: ASAHI INTECC, INC. CARAVEL; CATHETER

ASAHI INTECC, INC. CARAVEL; CATHETER
Catalog Number CRV150-19P
Medical Device Problem Codes Material Fragmentation (1261); Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The patient was set up for a pci of the obtuse marginal.Femoral access was achieved and a 6f 3.5 ebu guide was utilized.The physician used a caravel and terumo runthrough wire.After noticing the guide wire uncoiled after crossing, he also noticed something on the wire under fluoroscopy.He then removed everything and noticed the caravel tip came off.After he confirmed nothing was left in the patient, he proceeded with procedure with same guide catheter and now changed out for sion blue, caravel, guide extension, and stent.He completed the procedure in the normal fashion with no complications.

Brand Name
CARAVEL
Common Device Name
CATHETER
Manufacturer (Section D)
ASAHI INTECC, INC.
seto, aichi 489-0 071
JA  489-0071
MDR Report Key23610491
Report Number3004718255-2025-00403
Device Sequence Number9444054
Product Code DQY
UDI-Device Identifier04547327108782
UDI-Public(01)04547327108782(17)280331(10)250412K08A
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2025
Report Date (Section F) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRV150-19P
Device Lot Number250412K08A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/18/2025
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer11/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale
Date Report Sent to FDA11/20/2025